MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Efforts to obtain additional information from cvs specialty pharmacy are ongoing.Any new information, relevant to the reported event, will be provided in a follow-up report.The patient reported jaw pain that started at the beginning of their remodulin therapy, but confirmed that it was improving.The jaw pain was not included in this report as no information was provided to reasonably suggest that it was related to an issue with the remunitypro system.Infusion site pain was also reported by the patient, but is not addressed in this report.Infusion sets are required for the use of the remunitypro pump, but are not manufactured or distributed by millyard advanced medical products, llc, for use with the device.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 11-mar-2026 from cvs specialty pharmacy, and forwarded to millyard advanced medical products, llc on 12-mar-2026.It was reported that the patient was admitted to the hospital on (b)(6) 2026 after experiencing issues with their remunitypro system.No further information regarding the specific type of device issue was provided.While hospitalized, the patient elected to transition from remodulin via the remunitypro device, to a new pulmonary arterial hypertension medication.
 
Event or Problem Description
An initial event notification was received by (b)(6) on 11-mar-2026 from (b)(6) specialty pharmacy, and forwarded to millyard advanced medical products, llc on 12-mar-2026.It was reported that the patient was admitted to the hospital on (b)(6) 2026 after experiencing issues with their remunitypro system.No further information regarding the specific type of device issue was provided.While hospitalized, the patient elected to transition from remodulin via the remunitypro device, to a new pulmonary arterial hypertension medication.Information was received from (b)(6) specialty pharmacy on 16-apr-2026 confirming that the patient had a backup system prior to their hospital admission but it is unknown if the patient attempted to switch to that system.
 
Additional Manufacturer Narrative
Follow-up to mdr #3016798778-2026-00090, originally submitted on 10-apr-2026.This follow-up submission provides additional information obtained from (b)(6) specialty pharmacy and the medwatch report number for a report received by millyard advanced medical products, llc, after the initial mdr submission.The information provided by (b)(6) specialty pharmacy on 16-apr-2026 has been incorporated into section b5.The medwatch report did not contain any new or additional event information; therefore, only section h10 (related report numbers) has been updated.At this time, no components or additional information have been made available to millyard advanced medical products, llc for further investigation.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24847350
Report Number3016798778-2026-00090
Device Sequence Number12993556
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date04/11/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPSUMIT.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient SexMale
Patient Weight79 KG